# SDR HALA2021091100112

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 8,431 hours, 1,769 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - INFO TO MAINTENANCE: ENG 2 LOOP A FAULT // CHECKED RESISTENCE ON ENG 2 LOOP A CORE AGB AND CORE VENT FIRE LOOP. RESISTENCE CHECK OK. CLEANED AND REPLACED HARDWARE ON CORE AGB AND CORE VENT FIRE LOOP A OF ENG 2 PER AMM 26-12-17. ACCOMPLISHED #2 ENGINE IDLE NO DEFECT NOTED
